# SDR ASAA0955689

- Difficulty date: May 19, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 11,312 hours, 3,290 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: 1613583
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C PACK READS 20 25 PSI BELOW RIGHT PACK IN CLIMB AND CRUISE. GROUNDED YES. LEAK CHECKED ALL SENSE LINES FOUND LINE FROM PRSOV LEAKING. REMOVED AND REPLACED LINE REF MM 36 11 04.
